# SDR IPXA2021092974403

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 92,904 hours, 17,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Broken
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT FORWARD CREW ENTRY DOOR SNAPPED ITS CABLES DUING ELECTRICAL SWITCH OPENNINGR&R'D FWD AND AFT LEFT CABLES ON L1 DOOR PER AMM 52-11-03-000-801 AND 52-11-03-400-801 ADJ OF DOOR ACT MOCK PER AMM 52-11-02-830-801 L1 DOOR OPS NORMAL
